| Model Number |
1119.0010 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device could not be provided for evaluation.The imaging provided shows the rod slip and loss of correction on the left side, at the base of the construct, where the rod had dissociated with the screw.No determinations could be made as to the cause of the reported issue.
Event or Problem Description
It was reported there is a creo locking cap has broken post operatively.This event occurred in germany.